# SDR FDEA200907252756

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651633028
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VERTICAL ANGLE AT BS 870 IS CRACKED AT RBL 8.  REMOVED VERTICAL ANGLE AT RT W/W BS 870 IAW SRM 51-30-2.  FABRICATED NEW ANGLE     IAW SRM 53-10-2 FIG 4,  51-30-5, 51-20-01  REMOVED KEELBEAM PANELS IAW SRM 51-30-2  ALODINED AND PRIMED ANGLE IAW SRM 51-10-2  INSTALLED ANGLE IAW SRM 51-30-2.
